# SDR DKAA98018

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 42218152308
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 AIRSPEED INDICATOR INOPERATIVE.  UPON V1 CALLOUT AIRSPEED DROPPED TO 105 KIAS AND FROZE.  AT LEVEL CRUISE, 200 KNOTS IT INDICATES 160 KNOTS AND BLEED OFF TO 0 ON SHORT FINAL.  REPLACED STATIC DEFECT CORRECTION MODULE IAW AMD MM 54-10.  SYSTEM OPERATIONAL AND LEAK CHECKS GOOD PER FAR 43 APPENDIX E.  AIRCRAFT RETURNED TO SERVICE.  (M)
